# SDR SWIA202055337

- Difficulty date: November 19, 2020
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N755SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10220
- Aircraft time: 41,741 hours, 26,617 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FRAME AT FS 863 CORRODED BETWEEN STGR 26L AND STGR 26R.  C-CHECK RO 1/6/2021.  INSTALLED NEW LOWER FRAME SEGMENT FS 863, IAW CRJ 700 SRM 51-42-06-001-001 (A01)/51-42-21-001-001 (A01).  SEE CONTINUE CARD FOR MAINTENANCE PERFORMED.
